# SDR DLL10954204

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1092
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Cap
- Condition: Cracked
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE FUSELAGE SKIN AROUND LBL 22 AND ON THE LOWER SURFACE OF THE BULKHEAD CAP AT LBL 18.  A CRACK WAS DISCOVERED UNDER THE BLKHD CAP AT LBL 22, FS 328.  REPAIRED PER DL ERA 271812-14AD.
